# SDR FDEA201006041819

- Difficulty date: June 4, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 50,679 hours, 21,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3420
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT FUSELAGE AT FS 524 STR 25R CUT-OUT DAMAGED AREA DIMS 3" X 3", FABRICATED DOUBLER USING 2024T-3 .071 DIMS 12.5" X   10", FILLER USING 2024T-3 .063 DIMS 3" X 3", SHIMS USING 2024T-3 .016 DIMS 8.75" X 5", 14.25" X   5.75", AND 3.5" X 3.5", 2 EACH TAPER SHIMS USING 2024T-3 .071 DIMS 5" X 1" EACH, STRINGER SHIM USING 2024T-3 .016 DIMS 5" X 1" AND INSTALLED ALL REPAIR PARTS IAW SRM 53-00-01.
